MathSciNet Relay Station
MathSciNet bibliographic data
MR2381198 35J60 (37K05)
Gui, Changfeng Hamiltonian identities for elliptic partial differential equations. J. Funct. Anal. 254 (2008), no. 4, 904–933.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement